I would be hesitant to crush Vimpat tablets (but if absolutely necessary then you can do it), as you wouldn't want to lose any bit of the dose.
There is a oral solution preparation, so perhaps next time you could get that, if you are having difficultly swallowing.
This is the type of question that should ONLY be answered by your pharmacy or doctor. They know how much you are taking, if you are taking any other medications that will interact with this medication and if the crushing the pill will cause the medicine to enter your system too fast. I've been told in the case of Keppra that crushing the pill could cause too much of the medicine to be absorbed too quickly, potentially causing an overdose, and then it would be depleted out of the system before the next dose was scheduled to occur.
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2012 • 1 answer
Posted 22 Jul 2013 • 2 answers
Posted 22 Jul 2013 • 1 answer
Posted 29 May 2014 • 1 answer
Posted 22 Jun 2017 • 0 answers